Mostrar el registro sencillo del ítem

dc.contributor.authorMarzougui, Habib 
dc.contributor.authorSoler López, Gabriel 
dc.date.accessioned2009-11-16T13:00:03Z
dc.date.available2009-11-16T13:00:03Z
dc.date.issued2009-11-15
dc.identifier.citationMARZOUGUI, Habib, SOLER LÓPEZ, Gabriel. On a Morse conjecture for analytic flows on compact surfaces. Journal of Differential Equations 247 (10): 2681-2687, 15 November 2009. ISSN 0022-0396es
dc.identifier.issn0022-0396
dc.description.abstractThe aim of this paper is to prove a Morse conjecture; in particular it is shown that a topologically transitive analytic flow on a compact surface is metrically transitive. We also build smooth topologically transitive flows on surfaces which are not metrically transitive.es
dc.description.sponsorshipThe first author was supported by the research unit “Systèmes dynamiques et Combinatoire” 99UR/15-15. The second one was partially supported by MEC (Ministerio de Educación y Ciencia, Spain) and FEDER (Fondo Europeo de Desarrollo Regional), grant MTM2005-03868, and Fundación Séneca (Comunidad Autónoma de la Región de Murcia, Spain), grant 00684/PI/04.es
dc.formatapplication/pdf
dc.language.isoeng
dc.publisherElsevieres
dc.rightshttp://www.elsevier.com/wps/find/journaldescription.cws_home/622868/description#descriptiones
dc.titleOn a Morse conjecture for analytic flows on compact surfaceses
dc.typeinfo:eu-repo/semantics/articlees
dc.subjectFlujos de trabajo analíticoes
dc.subjectÓrbitaes
dc.subjectTransitividad topológicaes
dc.subjectTransitividad métricaes
dc.subjectConjetura de Morsees
dc.subjectLímite infinito establecidoes
dc.subjectAnalytic flowes
dc.subjectOrbites
dc.subjectTopological transitivityes
dc.subjectMetrical transitivityes
dc.subjectMorse conjecturees
dc.subjectω-limit setes
dc.subject.otherMatemática Aplicadaes
dc.identifier.urihttp://hdl.handle.net/10317/1177
dc.identifier.doi10.1016/j.jde.2009.08.023


Ficheros en el ítem

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem